Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Wants to gain weight, eating a lot, nothing happens. Can ayurvedic weight gain tablets, weight gainer help?

hi i am 21 and with wieght 50 and hieght 5 9.i want to gain body dont get nutrition from my meals.i eats to much but nthng happnes.body is nt able to observe its facts.i have 3 questions. there any test which can be used to check any ginetic problem for nt observng facts? 2.ayurvedis wieght gain capsule can help? 3.wieght gainer can helps?
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
fist thing is how to u eat is not imp than what u eat....
do not use any capsule... its not naturally.. rasayan chikista help u to gain weight.
try this...
first do krimi chikista.. take krimikuthar rasa 2 tab empty stomch for 8 day and after that start.....
1. ashwaganda churn +vidarikanda churna+shatawari churn . take with 1 glass of milk bd
2.trifala churn 1tsp at night with warm water
3.keep afresh mind, eat healthy, high protien source egg,fish, milk,soyabin,,etc
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor